Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
137 Doctors are Online

Started taking the microlite pill and had upset stomach. Do I need to take extra precautions?

DOCTOR OF THE MONTH - Mar 2013
Mar 2013
User rating for this question
Very Good
Answered by
Practicing since : 1998
Answered : 5909 Questions
Question
pls help, i am taking the microlite pill and took my day 13 tablet yesterday at 5.30 pm, i had a little upset stomach about 11pm, thought initially diarrohea but just one instance and that was all, do i need to take extra precautions for remaining days or do i need to do anything else. i took all other tablets in the pack as normal
Posted Thu, 22 Aug 2013 in Women's Health
 
 
Answered by Dr. Aarti Abraham 50 minutes later
Hi
Thanks for writing to us.
If you vomited after taking the pill, then take an extra pill today, and continue the rest of the pills as usual.
With just diarrhoea, there is nothing to worry.
If this is your first cycle on the pill, then do use a backup method for this month, however if you have been on the pill regularly, you do not need to take any extra precautions.
Take care.
Above answer was peer-reviewed by
 
Follow-up: Started taking the microlite pill and had upset stomach. Do I need to take extra precautions? 49 minutes later
this is my second month on the pill , is it still ok
 
 
Answered by Dr. Aarti Abraham 2 hours later
In your second month, provided you used the pill quite consistently so far, you do not need any special extra precautions.
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+
Question is related to

The user accepted the expert's answer

Ask an OBGYN

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor